Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Carleson measures on Dirichlet-type spaces
HTML articles powered by AMS MathViewer

by Gerardo R. Chacón PDF
Proc. Amer. Math. Soc. 139 (2011), 1605-1615 Request permission

Abstract:

We show that a maximal inequality holds for the non-tangential maximal operator on Dirichlet spaces with harmonic weights on the open unit disc. We then investigate two notions of Carleson measures on these spaces and use the maximal inequality to give characterizations of the Carleson measures in terms of an associated capacity.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25, 46C99, 31C25
  • Retrieve articles in all journals with MSC (2000): 42B25, 46C99, 31C25
Additional Information
  • Gerardo R. Chacón
  • Affiliation: Departamento de Matemáticas, Pontificia Universidad Javeriana, Bogotá, Colombia
  • Email: chacong@javeriana.edu.co
  • Received by editor(s): April 26, 2010
  • Published electronically: January 11, 2011
  • Communicated by: Richard Rochberg
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 139 (2011), 1605-1615
  • MSC (2000): Primary 42B25; Secondary 46C99, 31C25
  • DOI: https://doi.org/10.1090/S0002-9939-2011-10823-2
  • MathSciNet review: 2763750